MathSciNet Relay Station
MathSciNet bibliographic data
MR290084 (44 #7269) 46.30 (30.00)
Taylor, B. A. Discrete sufficient sets for some spaces of entire functions. Trans. Amer. Math. Soc. 163 1972 207–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement